Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On weak sequential completeness in biprojective tensor product spaces
HTML articles powered by AMS MathViewer

by Leonidas N. Tsitsas PDF
Proc. Amer. Math. Soc. 60 (1976), 119-123 Request permission

Abstract:

In this article we are dealing with a study of the weak sequential completeness of $E{\hat \otimes _\varepsilon }F$, the completed $\varepsilon$-tensor product of suitable locally convex spaces E and F. In particular, certain results of Lewis [3] are extended.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M05, 46A05
  • Retrieve articles in all journals with MSC: 46M05, 46A05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 119-123
  • MSC: Primary 46M05; Secondary 46A05
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0493405-0
  • MathSciNet review: 0493405